Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 10, NWS Austin/San Antonio, TX

May 4, 2019Bastrop County, Caldwell County, Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 4, 2019, 1:11 AM CDT for Bastrop County, Caldwell County, Travis County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2019, 1:11 AM CDT (06:11 UTC)
Expired
May 4, 2019, 4:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Caldwell County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 2:43 AM CDTFLASH FLOOD2 Ene Circle D-Kc Estat, TXDELAYED REPORT...WATER CROSSING AT BOWIE DRIVE WAS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

566 
WGUS54 KEWX 040611
FFWEWX
TXC021-055-453-040915-
/O.NEW.KEWX.FF.W.0010.190504T0611Z-190504T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
111 AM CDT Sat May 4 2019

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Northeastern Caldwell County in south central Texas...
  Southeastern Travis County in south central Texas...
  Bastrop County in south central Texas...

* Until 415 AM CDT.

* At 110 AM CDT, gauge reports indicated heavy rain falling across 
  the warned area. Up to 8 inches of rain have fallen. Flash 
  flooding is already occurring.

* Some locations that will experience flooding include...
  Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
  Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
  Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
  Watterson, Cedar Hills and Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
      3005 9703

$$

CP
2 follow-up statements
089 
WGUS54 KEWX 040616 CCA
FFWEWX
TXC021-055-453-040915-
/O.COR.KEWX.FF.W.0010.190504T0611Z-190504T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
116 AM CDT Sat May 4 2019

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Northeastern Caldwell County in south central Texas...
  Southeastern Travis County in south central Texas...
  Bastrop County in south central Texas...

* Until 415 AM CDT.

* At 111 AM CDT, gauge reports indicated flash flooding occurring 
  and will continue due to earlier heavy rains up to 8 inches.

* Some locations that will experience flooding include...
  Elgin, Bastrop, Smithville, Mustang Ridge, Niederwald, Paige, Camp
  Swift, Circle D-KC Estates, Cedar Creek, Rosanky, Wyldwood, Upton,
  Webberville, Phelan, Bastrop State Park, Hills Prairie, Rockne,
  Watterson, Cedar Hills and Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
      3005 9703

$$

CP
262 
WGUS74 KEWX 040909
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
409 AM CDT Sat May 4 2019

TXC021-055-453-040916-
/O.EXP.KEWX.FF.W.0010.000000T0000Z-190504T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caldwell TX-Travis TX-Bastrop TX-
409 AM CDT Sat May 4 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN CALDWELL...SOUTHEASTERN
TRAVIS AND BASTROP COUNTIES WILL EXPIRE AT 415 AM CDT...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat, however river flooding will continue for the next 
several hours due to the earlier heavy rains. Please continue to 
heed any remaining road closures. See river flood warnings for 
details. 

LAT...LON 2981 9731 3000 9773 3042 9738 3026 9708
      3005 9703

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 12:58 AM CDT, 13 minutes earlier.

Area forecast discussion, May 4, 12:58 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1258 AM CDT Sat May 4 2019

.AVIATION...
The earlier thunderstorm complex has cleared the terminals but mid-
level convergence associated with the passage of an upper level
trough axis is resulting in a secondary round of TSRA developing near
the San Antonio terminals. Expect this activity to continue to shift
to the east over the next few hours with the trough axis, but TEMPOs
may be needed for TSRA at SAT/SSF before this happens. VFR
conditions are expected through the first 6 hours of the TAF period
with a brief window for IFR/MVFR ceilings 10-14Z for AUS/SAT/SSF. DRT
will likely see a longer window between 12-19Z as stratus builds
down along the Rio Grande. Otherwise, northeast winds 10 knots or
less are expected through the period for AUS/SAT/SSF with winds
becoming more southeasterly towards DRT.

&&

.PREV DISCUSSION... /ISSUED 1116 PM CDT Fri May 3 2019/

UPDATE...
The Severe Thunderstorm Watch has expired and there are no Severe
Thunderstorm Warnings ongoing in our CWA. the main line of storms has
pushed to the southeast towards the Texas Coast. There are several
Flash Flood Warnings which will run into early Saturday morning, even
after the rainfall has ended. With flooding of low water crossings
ongoing and expected to continue overnight travel across Hays,
Travis, Bastrop, Blanco, and Lee Counties is still discouraged
tonight as spotting low water crossings in the dark is difficult.
Several area creeks have also risen into flood stage from the rains.
Based on LCRA Hydromet gauges and other rain gauges 5 to 8 inches of
rainfall have fallen this evening. Over the last 12 hours the
rainfall winner was the gauge at the Colorado River at Austin that
picked up 7.64 inches of rainfall.

The good news? This should be the last of the heavy rain and storms
until the next system arrives on Monday. The trough axis will
continue to push across the state tonight into Saturday morning and
take the heavy rainfall with it as it leaves. A few showers will be
possible overnight. The HRRR generally weakens the complex of
moderate showers and storms that extends from San Angelo to Fort
Worth so it should not be a factor for the rest of the night. The
rest of the forecast is still on track with overnight lows in the low
to mid 60s across the area.

PREV DISCUSSION... /ISSUED 852 PM CDT Fri May 3 2019/

UPDATE...
Quick Update. The main concern continues to be the line of
thunderstorms from El Indio to Hondo to San Antonio to New
Braunfels, Bastrop, and Giddings. Behind the line light rain
continues. There continues to be many threats with this line mainly
strong gusty winds and heavy rainfall leading to flash flooding. We
have seen numerous reports from Dripping Springs and Austin of
evacuations, water rescues, and low water crossings closed. We
continue to urge people to not travel tonight if they don't have too.
We have also seen little spin up circulations on the northern end of
the line in Bastrop County headed into Lee County and also in
Guadalupe county. The good news is that the this line will continue
to move off to the east and southeast and should clear our area by
about 3 am. Dry weather is in the forecast for tomorrow and Sunday
before more rain next week! Other than dropping counties from the
Severe Thunderstorm Watch that are now behind the line PoPs have been
adjusted to fit radar trends and hourly grids were also trended.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  62  83  66  83 /  10   0   0   0  50
Austin Bergstrom Intl Airport  80  61  83  64  83 /  10   0   0   0  50
New Braunfels Muni Airport     80  61  83  64  82 /  10   0   0   0  60
Burnet Muni Airport            78  60  81  64  80 /  10   0   0   0  40
Del Rio Intl Airport           85  65  85  68  83 /  10   0  -   30  60
Georgetown Muni Airport        79  60  83  65  82 /  10   0   0   0  40
Hondo Muni Airport             83  62  85  66  82 /  10   0   0  -   60
San Marcos Muni Airport        80  61  83  64  83 /  10   0   0   0  50
La Grange - Fayette Regional   82  63  85  66  86 /  20   0   0   0  40
San Antonio Intl Airport       81  63  84  66  81 /  10   0   0   0  60
Stinson Muni Airport           81  63  84  67  81 /  10   0   0   0  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...05
Hazardous weather outlook, May 3, 11:06 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1106 PM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-050415-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1106 PM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Rain will end from west to east overnight. With some areas seeing
as much as five to six inches of rain this evening flooding of
low water crossings will continue into the early morning hours.
The threat of severe weather has pushed out of the area towards
the Texas Coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 3, 9:42 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     SABINAL                 29.32N 99.47W
05/03/2019                   UVALDE             TX   CO-OP OBSERVER

            LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
            EVENT ESTIMATED WITH RADAR.

&&

CVP
Local storm report, May 3, 9:52 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      4 WSW LEXINGTON         30.39N 97.07W
05/03/2019                   LEE                TX   DEPT OF HIGHWAYS

            FM 1624 CLOSED DUE TO FLOODING.

&&

CVP
Local storm report, May 3, 10:35 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     2 N DRIPPING SPRINGS    30.22N 98.08W
05/03/2019  M59 MPH          HAYS               TX   MESONET

            59 MPH WIND GUST MEASURED BY DRIPPING
            SPRINGS RAWS STATION DSRT2.

&&
Local storm report, May 3, 10:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      FREDERICKSBURG          30.27N 98.87W
05/03/2019                   GILLESPIE          TX   DEPT OF HIGHWAYS

            SEVERAL ROADS ARE CLOSED IN GILLESPIE COUNTY
            DUE TO FLASH FLOODING.

&&

CVP
Local storm report, May 3, 10:40 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      4 WSW LEXINGTON         30.39N 97.07W
05/03/2019                   LEE                TX   DEPT OF HIGHWAYS

            FM 1624 CLOSED DUE TO FLOODING.

0938 PM     FLASH FLOOD      CEDAR CREEK             30.09N 97.50W
05/03/2019                   BASTROP            TX   DEPT OF HIGHWAYS

            WATER OVER HWY 21 IN CEDAR CREEK.

0913 PM     TSTM WND DMG     3 SE LINCOLN            30.26N 96.94W
05/03/2019                   LEE                TX   BROADCAST MEDIA

            TREE BLOWN DOWN ON US 77 NORTH OF GIDDINGS.
            TIME OF EVENT ESTIMATED WITH RADAR.

0908 PM     TSTM WND GST     1 NW CAMP SWIFT         30.20N 97.30W
05/03/2019  M66 MPH          BASTROP            TX   MESONET

            66 MPH WIND GUST MEASURED BY RAWS MESONET
            STATION BTRT2.

0856 PM     HAIL             3 SSW LINCOLN           30.25N 96.99W
05/03/2019  E1.00 INCH       LEE                TX   AMATEUR RADIO

0845 PM     TSTM WND DMG     1 NW CAMP SWIFT         30.20N 97.30W
05/03/2019                   BASTROP            TX   EMERGENCY MNGR

            ROOFS BLOWN OFF OF HOMES AT RIVER CHASE
            MOBILE HOME PARK.

0842 PM     FLASH FLOOD      7 SW HENLY              30.12N 98.30W
05/03/2019                   BLANCO             TX   DEPT OF HIGHWAYS

            RM 165 CLOSED DUE TO FLOODING.

0825 PM     TSTM WND DMG     SABINAL                 29.32N 99.47W
05/03/2019                   UVALDE             TX   CO-OP OBSERVER

            LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
            EVENT ESTIMATED WITH RADAR.

0759 PM     TSTM WND DMG     4 NNW BULVERDE          29.79N 98.47W
05/03/2019                   COMAL              TX   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
            OF SPRING BRANCH ROAD. TIME OF EVENT
            ESTIMATED WITH RADAR.

0755 PM     TSTM WND GST     5 SE CONCAN             29.45N 99.66W
05/03/2019  E60 MPH          UVALDE             TX   EMERGENCY MNGR

            EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
            WIND GUSTS AND REPORTED DIME TO NICKEL SIZED
            HAIL.

0725 PM     FLASH FLOOD      DRIPPING SPRINGS        30.19N 98.09W
05/03/2019                   HAYS               TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THE EVACUATION OF
            AN APARTMENT BUILDING THAT WAS BEING
            FLOODED.

0702 PM     FLASH FLOOD      AUSTIN                  30.28N 97.75W
05/03/2019                   TRAVIS             TX   COUNTY OFFICIAL

            SEVERAL LOW WATER CROSSINGS IN THE AUSTIN
            AREA CLOSED DUE TO FLOODING.

0657 PM     HAIL             LEAKEY                  29.73N 99.76W
05/03/2019  E1.00 INCH       REAL               TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTED QUARTER SIZED HAIL IN
            LEAKEY.

0638 PM     FLASH FLOOD      1 NW HARPER             30.31N 99.26W
05/03/2019                   GILLESPIE          TX   COCORAHS

0513 PM     HAIL             1 ESE HYE               30.24N 98.55W
05/03/2019  E1.00 INCH       BLANCO             TX   PUBLIC

            REPORT THROUGH MPING.

0504 PM     HAIL             3 SSE LBJ STATE PARK    30.20N 98.60W
05/03/2019  E1.75 INCH       GILLESPIE          TX   BROADCAST MEDIA

            TIME OF EVENT ESTIMATED WITH RADAR.

0449 PM     HAIL             3 NE JUNO               30.18N 101.09W
05/03/2019  E1.00 INCH       VAL VERDE          TX   PUBLIC

            VIDEO AND PICTURE OF HAIL, AT LEAST QUARTER
            SIZE, POSTED ON TWITTER.

0955 AM     HAIL             7 NNE HALLETTSVILLE     29.55N 96.91W
05/03/2019  E1.25 INCH       LAVACA             TX   PUBLIC

            OWNER OF A FARM ALONG HWY 77 REPORTED HAIL
            BIGGER THAN QUARTERS NORTH OF HALLETTSVILLE.

0950 AM     HAIL             7 NNE HALLETTSVILLE     29.54N 96.91W
05/03/2019  E1.00 INCH       LAVACA             TX   PUBLIC

            OWNER OF CURTS CARPETING AND DESIGN CENTER
            NORTH OF HALLETTSVILLE REPORTED QUARTER SIZE
            HAIL AT HER HOME, 2 MILES NORTH OF THEIR
            BUSINESS.

0949 AM     HAIL             1 NNW HALLETTSVILLE     29.46N 96.95W
05/03/2019  E0.75 INCH       LAVACA             TX   CO-OP OBSERVER

            RECEIVED REPORT OF PENNY SIZE HAIL JUST
            NORTH OF HALLETTSVILLE. HEAVIER STORM CORE
            PASSED NORTH OF THIS LOCATION.

0907 AM     TORNADO          5 WNW LA GRANGE         29.92N 96.95W
05/03/2019                   FAYETTE            TX   LAW ENFORCEMENT

            REPORTS OF DAMAGE TO MULTIPLE INDUSTRIAL
            BUILDINGS ALONG HWY 71.

0900 AM     HEAVY RAIN       3 NE MULDOON            29.85N 97.04W
05/03/2019  M2.70 INCH       FAYETTE            TX   MESONET

            MESONET STATION MLDT2 BUCKNERS CREEK NEAR
            MULDOON REPORTED 2.70 INCHES IN 1 HOUR.

0820 AM     TORNADO          6 ENE FLATONIA          29.73N 97.01W
05/03/2019                   FAYETTE            TX   LAW ENFORCEMENT

            CONFIRMED VIA FAYETTE COUNTY LAW
            ENFORCEMENT. REPORTS OF DAMAGE.

1036 PM     FLASH FLOOD      FREDERICKSBURG          30.27N 98.87W
05/03/2019                   GILLESPIE          TX   DEPT OF HIGHWAYS

            SEVERAL ROADS ARE CLOSED IN GILLESPIE COUNTY
            DUE TO FLASH FLOODING.

1023 PM     FLASH FLOOD      MCDADE                  30.28N 97.24W
05/03/2019                   BASTROP            TX   EMERGENCY MNGR

            US 290 AT FM 2336 CLOSED DUE TO FLOODING.

0700 PM     TSTM WND GST     2 N DRIPPING SPRINGS    30.22N 98.08W
05/03/2019  M59 MPH          HAYS               TX   MESONET

            59 MPH WIND GUST MEASURED BY DRIPPING
            SPRINGS RAWS STATION DSRT2.

&&
Special weather statement, May 3, 11:22 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1122 PM CDT Fri May 3 2019

TXZ225-040445-
Lavaca TX-
1122 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAVACA COUNTY UNTIL
1145 PM CDT...

At 1122 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sublime, or 9 miles east of Hallettsville, moving northeast at 25
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sublime, Vienna and Vsetin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2928 9679 2946 9693 2958 9681 2958 9679
      2936 9659 2936 9660
TIME...MOT...LOC 0422Z 220DEG 23KT 2940 9679

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:01 PM CDTSpecial Weather StatementEWXTravis44 min
May 3, 7:12 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde33 min
May 3, 7:26 PM CDTSpecial Weather StatementEWXBandera34 min
May 3, 7:30 PM CDTSpecial Weather StatementEWXBlanco45 min
May 3, 7:35 PM CDTSpecial Weather StatementEWXLee40 min
May 3, 7:43 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala62 min
May 3, 7:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Lee, Travis56 min
May 3, 7:51 PM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe, Kendall69 min
May 3, 7:53 PM CDTSpecial Weather StatementEWXDimmit82 min
May 3, 8:01 PM CDTTornado WarningEWXBastrop, Lee44 min
May 3, 8:09 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis5 hr
May 3, 8:18 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays57 min
May 3, 8:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales23 min
May 3, 8:36 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Gonzales, Guadalupe, Hays, Wilson3 hr
May 3, 8:39 PM CDTTornado WarningEWXGuadalupe20 min
May 3, 8:41 PM CDTRiver Flood WarningEWXLlano13 hr
May 3, 8:41 PM CDTRiver Flood WarningEWXTravis17 hr
May 3, 8:42 PM CDTTornado WarningEWXBastrop, Lee33 min
May 3, 8:43 PM CDTRiver Flood WarningEWXBlanco12 hr
May 3, 8:44 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson46 min
May 3, 8:50 PM CDTFlash Flood WarningEWXLee7 hr
May 3, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more66 min
May 3, 9:03 PM CDTRiver Flood WarningEWXBlanco18 hr
May 3, 9:12 PM CDTTornado WarningEWXLee33 min
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco, Hays14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXCaldwell, Hays23 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays6 hr
May 3, 9:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes, Wilson63 min
May 3, 9:42 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:42 PM CDTRiver Flood WarningEWXTravis28 hr
May 3, 9:49 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca56 min
May 3, 10:15 PM CDTRiver Flood WarningEWXBastrop39 hr
May 3, 10:22 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
May 3, 11:22 PM CDTSpecial Weather StatementEWXLavaca23 min
May 4, 1:30 AM CDTSpecial Weather StatementEWXFrio, Zavala60 min
May 4, 2:27 AM CDTSpecial Weather StatementEWXFrio, Zavala63 min
May 4, 3:30 AM CDTSpecial Weather StatementEWXFrio15 min
May 4, 8:51 AM CDTRiver Flood WarningEWXBastrop, Fayette48 hr
May 4, 8:51 AM CDTRiver Flood WarningEWXFayette48 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.